American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] P. Filliman. The extreme projections of the regular simplex . Trans. Amer. Math. Soc. 317 (1990) 611-629. MR 989573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mark McConnell. The rational homology of toric varieties is not a combinatorial invariant . Proc. Amer. Math. Soc. 105 (1989) 986-991. MR 954374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Egon Schulte. Generating combinatorial complexes of polyhedral type . Trans. Amer. Math. Soc. 309 (1988) 35-50. MR 933324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Walter Whiteley. Infinitesimally rigid polyhedra. II. Modified spherical frameworks . Trans. Amer. Math. Soc. 306 (1988) 115-139. MR 927685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernd Sturmfels. On the decidability of Diophantine problems in combinatorial geometry. Bull. Amer. Math. Soc. 17 (1987) 121-124. MR 888886.
Abstract, references, and article information   
View Article: PDF

[6] Ted Speevak. An efficient algorithm for obtaining the volume of a special kind of pyramid and application to convex polyhedra . Math. Comp. 46 (1986) 531-536. MR 829623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jacob E. Goodman and Richard Pollack. There are asymptotically far fewer polytopes than we thought. Bull. Amer. Math. Soc. 14 (1986) 127-129. MR 818067.
Abstract, references, and article information   
View Article: PDF

[8] Ralph Alexander. Lipschitzian mappings and total mean curvature of polyhedral surfaces. I . Trans. Amer. Math. Soc. 288 (1985) 661-678. MR 776397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul H. Edelman and James W. Walker. The homotopy type of hyperplane posets . Proc. Amer. Math. Soc. 94 (1985) 221-225. MR 784167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael W. Davis. A hyperbolic $4$-manifold . Proc. Amer. Math. Soc. 93 (1985) 325-328. MR 770546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul H. Edelman. A partial order on the regions of ${\bf R}\sp{n}$ dissected by hyperplanes . Trans. Amer. Math. Soc. 283 (1984) 617-631. MR 737888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Boris V. Yusin. A combinatorial formula for the normal Euler class of a lattice $2$-manifold in $4$-space . Proc. Amer. Math. Soc. 92 (1984) 578-592. MR 760949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Walter Whiteley. Infinitesimally rigid polyhedra. I. Statics of frameworks . Trans. Amer. Math. Soc. 285 (1984) 431-465. MR 752486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Curtis Greene and Thomas Zaslavsky. On the interpretation of Whitney numbers through arrangements of hyperplanes, zonotopes, non-Radon partitions, and orientations of graphs . Trans. Amer. Math. Soc. 280 (1983) 97-126. MR 712251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anders Björner and Michelle Wachs. On lexicographically shellable posets . Trans. Amer. Math. Soc. 277 (1983) 323-341. MR 690055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. B. Richmond and N. C. Wormald. The asymptotic number of convex polyhedra . Trans. Amer. Math. Soc. 273 (1982) 721-735. MR 667170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anders Björner. The unimodality conjecture for convex polytopes. Bull. Amer. Math. Soc. 4 (1981) 187-188. MR 598684.
Abstract, references, and article information   
View Article: PDF

[18] Daniel A. Marcus. Minimal positive $2$-spanning sets of vectors . Proc. Amer. Math. Soc. 82 (1981) 165-172. MR 609644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. J. W. Duijvestijn and P. J. Federico. The number of polyhedral ($3$-connected planar) graphs . Math. Comp. 37 (1981) 523-532. MR 628713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Branko Grünbaum and G. C. Shephard. Tilings with congruent tiles. Bull. Amer. Math. Soc. 3 (1980) 951-973. MR 585178.
Abstract, references, and article information   
View Article: PDF

[21] Anders Björner. Shellable and Cohen-Macaulay partially ordered sets . Trans. Amer. Math. Soc. 260 (1980) 159-183. MR 570784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Louis J. Billera and Carl W. Lee. Sufficiency of McMullen's conditions for $f$-vectors of simplicial polytopes. Bull. Amer. Math. Soc. 2 (1980) 181-185. MR 551759.
Abstract, references, and article information   
View Article: PDF

[23] D. G. Mead. Dissection of the hypercube into simplexes . Proc. Amer. Math. Soc. 76 (1979) 302-304. MR 537093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] T. Figiel, J. Lindenstrauss and V. D. Milman. The dimension of almost spherical sections of convex bodies. Bull. Amer. Math. Soc. 82 (1976) 575-578. MR 0420223.
Abstract, references, and article information   
View Article: PDF

[25] Gottfried T. Rüttimann. Stable faces of a polytope. Bull. Amer. Math. Soc. 82 (1976) 314-316. MR 0410567.
Abstract, references, and article information   
View Article: PDF

[26] Don R. Wilhelmsen. A nearest point algorithm for convex polyhedral cones and applications to positive linear approximation . Math. Comp. 30 (1976) 48-57. MR 0394439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Thomas Zaslavsky. Counting the faces of cut-up spaces. Bull. Amer. Math. Soc. 81 (1975) 916-918. MR 0400066.
Abstract, references, and article information   
View Article: PDF

[28] Richard P. Stanley. Cohen-Macaulay rings and constructible polytopes. Bull. Amer. Math. Soc. 81 (1975) 133-135. MR 0364231.
Abstract, references, and article information   
View Article: PDF

[29] Walter Meyer. Indecomposable polytopes . Trans. Amer. Math. Soc. 190 (1974) 77-86. MR 0338929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] O. S. Rothaus. Study of the permanent conjecture and some generalizations. Bull. Amer. Math. Soc. 78 (1972) 749-752. MR 0299614.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 33 found      Go to page: 1 2